# SDR CA040426005

- Difficulty date: March 27, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 24,818 hours
- Engine: Ge CF7002D2
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 266F432
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF THE CREW WAS UNABLE TO RETRACT THE LANDING GEAR. AFTER LANDING AN INSPECTION REVEALED THE NR 2 TIRE TREAD CAP HAD PEELED OFF AND BROKEN THE LT SQUAT SWITCH, WHICH PREVENTED RETRACTION OF THE LANDING GEAR.  THE SQUAT SWITCH, DANGLING BY ITS ELECTRICAL CORD DAMAGED THE FLAP. MAINTENANCE WAS DISPATCHED TO ASSESS AND REPAIR THE DAMAGE. THE WIRING WAS INSPECTED AND NO VISIBLE DAMAGE FOUND. THE SQUAT SWITCH AND WHEEL ASSEMBLY WERE REPLACED.  THE AIRCRAFT WAS JACKED, THE SQUAT SWITCH (1791) WAS ADJUSTED AND THE GEAR SWING. THE LT IB FLAP WAS REPLACED, RIGGED AND FUNCTION TESTED. AIRCRAFT WAS RETURNED FOR FLIGHT.
